I am currently taking Evamist, and have been diagnosed with atypical lobular hyperplasia. I understand from my doctor that there is no risk for breast cancer from Evamist, a transdermal estrogen. Please advise.
According to literature out on Evamist, it is contraindicated in women who have had breast cancer. It is contraversial as to whether or not it can cause cancer-some studies show an increase and some do not. Please read on Evamist. Under the drugs A-Z section Evamist has several listings with literature but they all say that breast cancer can be a side effect and they say that it is contraindicated in those who have had breast cancer. I will try to provide you with a link.
- Evamist Information for Consumers
- Evamist Information for Healthcare Professionals (includes dosage details)
- Side Effects of Evamist (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Oct 2009 • 2 answers
Posted 22 May 2012 • 2 answers
Posted 6 Jun 2013 • 1 answer
Posted 31 Jul 2014 • 1 answer
Posted 4 Jul 2016 • 0 answers